Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Leu07b]  Rates of asymptotic regularity for Halpern iterations of nonexpansive mappings

Leu:07b (Article)
Author(s)Leuştean, Laurenţiu
Title« Rates of asymptotic regularity for Halpern iterations of nonexpansive mappings »
JournalJournal of Universal Computer Science
Volume13
Number11
Page(s)1680-1691
Year2007
Notein C.S. Calude, G. Stefanescu, and M. Zimand (Eds.): Combinatorics and Related Areas. A Collection of Papers in Honour of the 65th Birthday of Ioan Tomescu.

BibTeX code
@article{Leu:07b,
  journal = {Journal of Universal Computer Science},
  pages = {1680-1691},
  author = {Leu\c stean, Lauren\c tiu},
  title = {Rates of asymptotic regularity for Halpern iterations of nonexpansive
           mappings},
  year = 2007,
  number = 11,
  volume = 13,
  note = {in C.S. Calude, G. Stefanescu, and M. Zimand (Eds.): Combinatorics and
          Related Areas. A Collection of Papers in Honour of the 65th Birthday
          of Ioan Tomescu.},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!